# SDR CA061006016

- Difficulty date: June 15, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 27,753 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Condition: Worn
- Location: Rgb
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, ENGINE POWER FLUCTUATED ACCOMPANIED BY AN INCREASE IN ITT TEMPERATURE AND LOW OIL PRESSURE.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INVESTIGATION REVEALED FIRST STAGE PLANETARY GEAR DISTRESS. (TC NR 20061006016)
